RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 9, Pages 1654–1673 (Mi zvmmf782)  

This article is cited in 10 scientific papers (total in 10 papers)

Functionals on solutions of the Cauchy problem for the Schrödinger equation with degeneration on a half-line

V. Zh. Sakbaev

Moscow Institute of Physics and Technology

Full text: PDF file (2895 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:9, 1573–1591

Bibliographic databases:
UDC: 517.634
MSC: Primary 35Q40; Secondary 35J10, 47N20
Received: 03.12.2003
Revised: 18.03.2004

Citation: V. Zh. Sakbaev, “Functionals on solutions of the Cauchy problem for the Schrödinger equation with degeneration on a half-line”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004), 1654–1673; Comput. Math. Math. Phys., 44:9 (2004), 1573–1591

Citation in format AMSBIB
\Bibitem{Sak04}
\by V.~Zh.~Sakbaev
\paper Functionals on solutions of the Cauchy problem for the Schr\"odinger
equation with degeneration on a half-line
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 9
\pages 1654--1673
\mathnet{http://mi.mathnet.ru/zvmmf782}
\zmath{https://zbmath.org/?q=an:1136.35443}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 9
\pages 1573--1591


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf782
  • http://mi.mathnet.ru/eng/zvmmf/v44/i9/p1654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Zh. Sakbaev, “On the dynamics of quantum states generated by the Cauchy problem for the Schrödinger equation with degeneration on the half-line”, J. Math. Sci., 151:1 (2008), 2741–2753  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. Zh. Sakbaev, “Set-valued mappings specified by regularization of the Schrödinger equation with degeneration”, Comput. Math. Math. Phys., 46:4 (2006), 651–665  mathnet  crossref  mathscinet  zmath  elib  elib
    3. V. Zh. Sakbaev, “On the Cauchy problem for the Schrödinger equation degenerating outside a segment: properties of solutions and spectral aspects of the regularization”, Journal of Mathematical Sciences, 153:5 (2008), 562–590  mathnet  crossref  mathscinet  zmath
    4. Sakbaev V.Zh., “On the Cauchy problem for the Fokker-Planck equation degenerate on the half-line”, Differ Equ, 43:8 (2007), 1153–1171  crossref  mathscinet  zmath  isi  elib  scopus
    5. V. Zh. Sakbaev, “Spectral Aspects of Regularization of the Cauchy Problem for a Degenerate Equation”, Proc. Steklov Inst. Math., 261 (2008), 253–261  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. L. V. Korobenko, V. Zh. Sakbaev, “Formulation and well-posedness of the Cauchy problem for a diffusion equation with discontinuous degenerating coefficients”, Comput. Math. Math. Phys., 49:6 (2009), 1037–1053  mathnet  crossref  zmath  isi  elib
    7. Sakbaev V.Zh., “Stochastic Properties of Degenerated Quantum Systems”, Infin Dimens Anal Quantum Probab Relat Top, 13:1 (2010), 65–85  crossref  mathscinet  zmath  isi  elib  scopus
    8. V. Zh. Sakbaev, “Cauchy problem for degenerating linear differential equations and averaging of approximating regularizations”, Journal of Mathematical Sciences, 213:3 (2016), 287–459  mathnet  crossref  mathscinet
    9. Dzh. O. Ogun, Yu. N. Orlov, V. Zh. Sakbaev, “O preobrazovanii prostranstva nachalnykh dannykh dlya zadachi Koshi s osobennostyami resheniya tipa vzryva”, Preprinty IPM im. M. V. Keldysha, 2012, 087, 31 pp.  mathnet
    10. V. Sakbaev, “On dynamical properties of a one-parameter family of transformations arising in averaging of semigroups”, Journal of Mathematical Sciences, 202:6 (2014), 869–886  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:179
    Full text:56
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019